# SDR MASA200500679

- Difficulty date: August 27, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- System (JASC): 2610 · Detection System
- Part: Sensor
- Part number: 7546911
- Condition: Failed
- Location: A/C Pack Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2819 ABE.  DIVERTED DUE TO SMOKE VISIBLE IN CABIN.  MAINTENANCE FOUND THE RIGHT PACK RUNNING AWAY HOT.  THE DUCT TEMP SENSOR WAS REPLACED.
